# SDR AALA20130604004

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 52,344 hours, 6,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 36C IS MISSING LENS. REPLACED LENS FOR SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 36C.  OPS CHECK NORMAL.
